# SDR CA030112003

- Difficulty date: November 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 53,080 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND IN YYZ, MTCE FOUND THE LT STABILIZER TRAILING EDGE TIP SKIN DAMAGED.  A REPAIR WAS CARRIED OUT IAW SRM 55-22-00. LOOSE RIVITS REPLACED IAW 51-40-01.
